# SDR SWIA200110184

- Difficulty date: August 3, 2001
- Submitted: September 24, 2001
- Operation: Air carrier
- Aircraft: N189SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120048
- Aircraft time: 35,117 hours, 42,808 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Doubler
- Condition: Cracked
- Location: Left Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE CRADLE AFT INBOARD DOUBLER CRACKED.REMOVED CRACKED DOUBLER.  FABRICATED AND INSTALLED SERVICEABLE DOUBLER IAW EMB SRM 51-40-02.
